Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cambyman316

Doxycycline 150 mg

I was prescribed Doxycycline 150 mg last week. I am supposed to take one pill a day. I was wondering if anybody has used this medicine before and what kind of effect did it have on your acne. I have mild acne and get mostly pustules. I used Doxycycline 100 mg for two months and got so so results. Thanks.

Share this post


Link to post
Share on other sites

Like with every medication, it is how you react to the medication. What works for one person, may not work for another. I personally have had success with doxy. I am currently on 200 mg of doxy and 50mg of spiro (I had to go on doxy because the spiro made me break out horribly). I can't say that it completely cleared my acne, but it has kept breakouts at bay and when I do get a zit or two, it doesn't inflame.

Hope it works for you this time. Make sure you don't lie down after taking it. Wait about 30 minutes if you are taking it at night. You can get horrible acid reflux from it, so be careful.

Share this post


Link to post
Share on other sites

i was on doxy 150 mg from about january until end of june... i took it once a day..i had mild ance. For some people it may work for, but me personally, it didnt clear me up. I'm sure it stopped some breakouts. But from when I started I never got really worse and I never really got any better either so it pretty much kept me the same. But at the time i was also tretin-x for spot treatment, too( that could have had some impact on my ance?) Hopefully it works for you tho, because everyone different!

One thing i really didn't like were the stomach aches i would get. i always had to take it with food and sometime felt so sickTaking it in the morning might be better(food in your system and no laying down?) Because I took it at night and hated waiting 30 minutes until I could sleep on the nights i forgot to take it until i was ready to sleep.

Okay that might just be alot of rambling(its what i do best haha)

Good luck!!

live laugh love,

live2sing

Share this post


Link to post
Share on other sites

what there's a higher dose of Doxy. At first I was on 50 mg and now I'm on 100 mg.

I'm not seeing any results. I'm going to see my doctor and see if I can get a higher dose.

I tried doxy 100 mg before in the past and it helped me.

The thing is I've been on Doxy since about early June. I know you can't stay on antibiotics forever only a few months. So I've been on it for about 3 months now. I wonder what my doctor is going ot tell me. :(

The only side effect I got from Doxy is nausea. If you dont' take it right w/ food or something it will give you nausea an make you throw up. It's horrible.

Oh yeah and don't lay down after taking it. I took it w/ food and I layed down and I got up afterwards and felt sick. Which reminds me I needs to take my Doxy right now - lol

Share this post


Link to post
Share on other sites

Did you get a chance to ask your Doctor for a higher dose? I know Minocycline worked good 100mg once a day. It actuallay helped out alot. But came back when stopped. So I just started to use doxcycline 100 mg 2wice a day. When did you notice anything with Doxy? Do you know if it takes more than a week to show something? Becuase since using it, it made things worse. But it has only been a week. An by the way....

I hope you don't mind if I ask. Are you Palestinian? I recognize PLO that is why.

what there's a higher dose of Doxy. At first I was on 50 mg and now I'm on 100 mg.

I'm not seeing any results. I'm going to see my doctor and see if I can get a higher dose.

I tried doxy 100 mg before in the past and it helped me.

The thing is I've been on Doxy since about early June. I know you can't stay on antibiotics forever only a few months. So I've been on it for about 3 months now. I wonder what my doctor is going ot tell me. :(

The only side effect I got from Doxy is nausea. If you dont' take it right w/ food or something it will give you nausea an make you throw up. It's horrible.

Oh yeah and don't lay down after taking it. I took it w/ food and I layed down and I got up afterwards and felt sick. Which reminds me I needs to take my Doxy right now - lol

Share this post


Link to post
Share on other sites

I take 200mg of Doxy a day and so far it's been good for me. I'm still oily, but I suppose I can deal with wiping my nose once and awhile. On the other hand, I haven't gotten a huge, painful zit in a while. My face is surprisingly smooth and hopefully this will let my red marks fade better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×